Some new Iyengar type inequalities

Full text for this resource is not available from the Research Repository.

Qi, Feng, Cerone, Pietro and Dragomir, Sever S (2005) Some new Iyengar type inequalities. Rocky Mountain Journal of Mathematics, 35 (3). pp. 997-1015. ISSN 0035-7596


Some new Iyengar type inequalities for an integral are obtained by using the generalized Taylor formula with integral remainder.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1216/rmjm/1181069718
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID9432; Iyengar type inequality, generalized Taylor formula, Appell condition, harmonic sequence of polynomials, Bernoulli polynomials, Euler polynomials
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login